# SDR ASAA0540382

- Difficulty date: August 10, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C326203
- Condition: Dented
- Location: Lt Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX:  DURING C-CHECK FOUND LT OB FORE FLAP LOWER SKIN IN LINE WITH NR2 FLAP TRACK HAS 2 DENTS.  REPAIRED IAW SRM.  (K)
